American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information
View Article: PDF

[2] L. Ya. Vulakh. The Markov spectra for Fuchsian groups. Trans. Amer. Math. Soc. 352 (2000) 4067-4094. MR 1650046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. Ya. Vulakh. Diophantine approximation in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 573-585. MR 1276937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. F. Beardon, J. Lehner and M. Sheingorn. Closed geodesics on a Riemann surface with application to the Markov spectrum . Trans. Amer. Math. Soc. 295 (1986) 635-647. MR 833700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1